MathSciNet Relay Station
MathSciNet bibliographic data
MR2657814 37J35 (70E17 70E40)
Dragović, Vladimir Geometrization and generalization of the Kowalevski top. Comm. Math. Phys. 298 (2010), no. 1, 37–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement